# SDR 7AHR2015043000371

- Difficulty date: April 30, 2015
- Submitted: April 30, 2015
- Operation: General aviation
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- Aircraft time: 66,573 hours, 43,286 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY BILGE AREA FLOOR FRAME HAS CORRISON FROM LONGERON 28L-28R STA 180. R & R SECTION OF FRAME, STA 180, LONGERON 28L-28R IAW SRM 53-03, FIG 5.
